Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projective modules and Hilbert spaces
with a Nevanlinna-Pick kernel


Authors: Robert S. Clancy and Scott McCullough
Journal: Proc. Amer. Math. Soc. 126 (1998), 3299-3305
MSC (1991): Primary 47A20; Secondary 46E22
DOI: https://doi.org/10.1090/S0002-9939-98-04624-3
MathSciNet review: 1473659
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we solve a mapping problem for a particular class of Hilbert modules over an algebra multipliers of a diagonal Nevanlinna-Pick (NP) kernel. In this case, the regular representation provides a multiplier norm which induces the topology on the algebra. In particular, we show that, in an appropriate category, a certain class of Hilbert modules are projective. In addition, we establish a commutant lifting theorem for diagonal NP kernels.


References [Enhancements On Off] (What's this?)

  • [Agl90a] J. Agler, A disconjugacy theorem for toeplitz operators, American Journal of Mathematics 112 (1990), 1-14. MR 91b:47048
  • [Agl90b] J. Agler, Interpolation, Journal of Functional Analysis, To appear.
  • [CC95] Carlson,J.F. and Clark,D.N., Cohomology and extensions of hilbert modules, Journal of Functional Analysis 128 (1995), 278-306. MR 96a:46129
  • [DP89] Douglas, Ronald G. and Paulsen, Vern I., , Pitman research notes in mathematics series, no. 217, Harlow, Essex, England : Longman Scientific and Technical; New York: Wiley, 1989. MR 91g:46084
  • [Fer96] Sarah H. Ferguson, Polynomially bounded operators and ext groups, Proc. Amer. Math. Soc. 124 (1996), no. 9, 2779-2785. MR 96k:47012
  • [FF90] Foias, Ciprian and Frazho, Arthur E., The commutant lifting approach to interpolation problems, Operator Theory: Advances and Applications, vol. 44, Birkhauser Verlag, 1990. MR 92k:47033
  • [FS70] Foias, C.and Sz-Nagy, B., Harmonic analysis of operators an hilbert spaces, North Holland, 1970. MR 43:947
  • [Par70] S.K. Parrot, Unitary dilations for commuting contractions, Pacific Journal of Math. (1970), 481-490. MR 42:3607
  • [SS62] Shapiro,H.S. and Shields,A.L., On the zeroes of functions with finite dirichlet integral and some related function spaces, Math. Z. 80 (1962), 217-229. MR 26:2617

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A20, 46E22

Retrieve articles in all journals with MSC (1991): 47A20, 46E22


Additional Information

Robert S. Clancy
Affiliation: Department of Mathematics, 358 Little Hall, University of Florida, Gainesville, Florida 32611
Email: rsc@math.ufl.edu

Scott McCullough
Affiliation: Department of Mathematics, 358 Little Hall, University of Florida, Gainesville, Florida 32611
Email: sam@math.ufl.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04624-3
Received by editor(s): January 17, 1997
Received by editor(s) in revised form: March 28, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society